HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Gauss-Manin system and the virtual structure constants

Files in This Item:
pre539.pdf911.33 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83684

Title: Gauss-Manin system and the virtual structure constants
Authors: Jinzenji, M. Browse this author
Issue Date: Sep-2001
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 539
Start Page: 1
End Page: 25
Abstract: In this paper, we discuss some applications of Givental 's differential equations to enumer­ative problems on rational curves in projective hypersurfaces. Using this method, we prove some of the conjectures on the structure constants of quantum cohomology of projective hy­persurfaces, proposed in our previous article. Moreover, we clarify the correspondence between the virtual structure constants and Givental's differential equations when the projective hyper­surface is Calabi-Yau or general type.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69288
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University